# SDR DALA2016072205485

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: L4 Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT FUSELAGE CAVITY OF THE L4 PASSENGER DOOR, BS 1640 - 1643, STRINGER 11L.  REMOVED CRACKED COVER.  FABRICATED A NEW COVER  AND INSTALLED IAW SRM 51-40-02, 51-40-05 AND DWG 146N8713 REV P AND AK.
